Publication detail

On solutions of an implicit singular system of integro-differential equations depending on a parameter

ŠMARDA, Z.

Original Title

On solutions of an implicit singular system of integro-differential equations depending on a parameter

English Title

On solutions of an implicit singular system of integro-differential equations depending on a parameter

Type

journal article - other

Language

en

Original Abstract

This paper deals on existence and uniqueness of solution of singular integro-differential equations

English abstract

This paper deals on existence and uniqueness of solution of singular integro-differential equations

RIV year

1998

Released

25.09.1998

Publisher

Demonstratio Mathematica,Warsav T. university

ISBN

0420-1213

Periodical

Demonstratio Mathematicae

Year of study

31

Number

1

State

PL

Pages from

125

Pages to

130

Pages count

6

Documents

BibTex


@article{BUT39012,
  author="Zdeněk {Šmarda}",
  title="On solutions of an implicit singular system of integro-differential equations depending on a parameter",
  annote="This paper deals on existence and uniqueness of
solution of singular integro-differential equations",
  address="Demonstratio Mathematica,Warsav  T. university",
  booktitle="DEMONSTRATIO MATHEMATICA",
  chapter="39012",
  edition="Vol.XXXI, No 1",
  institution="Demonstratio Mathematica,Warsav  T. university",
  journal="Demonstratio Mathematica",
  number="1",
  volume="31",
  year="1998",
  month="september",
  pages="125",
  publisher="Demonstratio Mathematica,Warsav  T. university",
  type="journal article - other"
}